# SDR RJEF20140404002

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N987TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000393
- Aircraft time: 8,132 hours, 5,637 cycles
- Engine: Ge CF3410E6
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Part number: 568212
- Part serial: A00703
- Condition: Inoperative
- Location: E/E Bay
- Part time: 7,775 hours, 5,679 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FLIGHT ATTENDANT INTERPHONE SYS DOES NOT WORK.   PERFORMED A FAULT ANALYSIS IAW FIM 44-10-00-810-801-A,  FINDING THAT THE PA CIC IS NOT WORKING PROPERLY.  REPLACED IAW AMM 44-11-01, PERFORMED THE CORRESPONDING OPERATIONAL TESTS WITH NORMAL RESULTS, THE ACFT WAS RETURNED TO SERVICE.
